Sertraline and dodgy stomach

Hi all, for anyone out there on sertraline...do you find it gives you a really funny stomach? I've been on it for a couple of mo the and it was ok but it seems to be gradually getting worse. A little bit loose when I go to the toilet but mostly just really crampy, irregular bowels and soooooo noisy. Its constantly gurgling and bubbling. The doctor said it could be the tablets but I'm not sure if I should push to get it looked into further of its not that?? Xx

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Hi there. Did this problem settle down for you? I am having similar issues. It is the end of my third week and I have pretty constant but mild right hand side pain and cramping.

  • Hi, I'm off sertraline now but before I stopped it did settle down. It did take a while though (probably a month or so). Xx

  • Thanks for the reply

You may also like...